A New Class of Holomorphic Univalent Functions Defined by Linear Operator


  • Najah Ali Jiben Al-Ziadi University of Al-Qadisiyah
  • Ali Mohammed Ramadhan University of Al-Qadisiyah




convolution property and radii of starlikeness and convexity, Convex set, Distortion bound, Coefficient inequality, Univalent function, Holomorphic function


In the present work, we submit and study a new class AN(τ, λ, η, ρ) containing holomorphic univalent functions defined by linear operator in the open unit disk Λ={s ϵ C :|s | <1} We get some geometric properties, such as, coefficient inequality, growth, and distortion bounds, convolution properties, convex set, neighborhood property, radii of starlikeness and convexity , weighted mean and arithmetic mean for functions belonging to the class AN(τ, λ, η, ρ) 


Download data is not yet available.


W. G. Atshan and N. A. J. Al-Ziadi, On a new class of meromorphic multivalent functions defined by fractional differ-integral operator, Journal of Kufa for Mathematics and Computer, 5(1)(2018), 12-20.

D. Bansal and J. Sokól, Geometric properties of Mathieu–type power series inside unit disk, J. Math. Ineq. 13(4)(2019), 911–918.

O. Emersleben, Uber die Reihe k=1k(k2+c2)-2, Math. Ann. 125(1952), 165–171.

A. W. Goodman, Univalent functions and analytic curves, Proc. Amer. Math. Soc., 8(3) (1957), 598–601.

K. A. Jassim, Some geometric properties of analytic functions associated with hypergeometric functions, Iraqi Journal of Science, 57(1C)(2016),705-712.

D. Liu, S. Araci and B. Khan, A subclass of janowski starlike functions involving Mathieu-type series, symmetry, 14(1)(2022), 2.

E. L. Mathieu, Traité de Physique Mathematique. VI-VII: Theory del Elasticité des Corps Solides (Part 2), Gauthier-Villars, Paris (1890).

A. M. Ramadhan and N. A. J. Al-Ziadi, New Class of Multivalent Functions with Negative Coefficients, Earthline Journal of Mathematical Sciences, 10(2)(2022), 271-288.

S. Ruscheweyh, Neighborhoods of univalent functions, Proc. Amer. Math. Soc., 81(4) (1981), 521–527.

Z. Tomovski, New integral and series representations of the generalized Mathieu series, Appl. Anal. Discrete Math. 2(2)(2008), 205–212.

A. K. Wanas and H. M. Ahsoni, Some geometric properties for a class of analytic functions defined by beta negative binomial distribution series, Earthline Journal of Mathematical Sciences, 9(1)(2022), 105-116.




How to Cite

Al-Ziadi, N. A. J., & Ramadhan, A. M. . (2022). A New Class of Holomorphic Univalent Functions Defined by Linear Operator. JOURNAL OF ADVANCES IN MATHEMATICS, 21, 116–124. https://doi.org/10.24297/jam.v21i.9258